# SDR DALA2016010600049

- Difficulty date: January 5, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 560-579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE ON FUSELAGE SKIN WINDOW BELT LOWER CENTER BETWEEN BS Y=560 AND 579 LT.  REPAIRED IAW SRM 53-05, FIG 111, SHEET 6-8 NDT SPM 04-00-07, PAR 5, FIG 3, SHEET 1 AND 2.  ORIGINAL THICKNESS ON BLEND OUT .090" AND REMAINING THICKNESS .085".
